# SDR DL72S971765

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rear Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ELEVATOR REAR SPAR HAS A CRACK EMANATING .25 INCH FROM THE LOWER INBOARD CORNER OF THE SHEAR PLATE UNDER THE SECOND TAB HINGE FITTING O/B FROM THE I/B END.  THIS DAMAGE WAS REPAIRED IN ACCORDANCE WITH AD 96-06-05 AND S/B 727-55-0089.
